قالب وردپرس درنا توس
Home https://server7.kproxy.com/servlet/redirect.srv/sruj/smyrwpoii/p2/ Health https://server7.kproxy.com/servlet/redirect.srv/sruj/smyrwpoii/p2/ Canton Health Officers Sign Out After 4 Year Fatal Overdose

Canton Health Officers Sign Out After 4 Year Fatal Overdose



Canton, Ohio – Canton health officials have signaled after four people died of suspected overdoses recently.

According to city health in Canton, overdose has occurred in the last few days.

CCPH advises anyone who uses drugs to:

• never use alone
• have naloxone (Narcan) readily available
• use fentanyl test strips
• test shot
• Know the symptoms of overdose
• ALWAYS call 911 when an overdose occurs
• Stay with the patient until help arrives
• Know your delivery and test your product if you are not sure
• Call the Opiate Hotline (330-454-HELP) for a complement information on detoxification, treatment, education, system navigation and other resources.

Naloxone can be taken 24/7 at Coleman Crisis Services. You can reach CCS at 330-452-6000.

Stark County residents who want to help should:

• Know the symptoms of an overdose and call 91

1 if you see someone in need
• Naloxone (Narcan) is available and be trained to administer
• Stay with the patient until assistance arrives
• Take unused, unwanted or expired medication to one of the 18 permanent drug re-use boxes in Stark County.

A list of drug reusable boxes can be found here

.


Source link